Interferon által indukált arthritis psoriatica vesecarcinomás betegben

Translated title of the contribution: Interferon induced psoriatic arthritis in a patient with renal cancer

J. Gaál, Judit Kálmánchey, A. Szegedi, Béla Szabó, Péter Surányi

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The authors describe a patient's history, whose alpha interferon treatment was started after the nephrectomy because of renal tumor spreading into the inferior caval vein. One week after the starting the interferon treatment typical psoriatic plaques and acute polyarthritis developed with prominent inflammatory signs. The cessation of interferon treatment, administration of systemic and intraarticular steroid, non steroid antiinflammatory drug and combined disease modifying drug therapy resulted in termination of skin symptoms and definitive relief in articular complaints. Moreover there were found laboratory alterations characteristic for autoimmune thyroiditis as well. The authors attributed both manifestations to rare immunological side effects of interferon treatment and survey the relevant literature.

Original languageHungarian
Pages (from-to)2503-2506
Number of pages4
JournalOrvosi Hetilap
Volume146
Issue number49
Publication statusPublished - 2005

Fingerprint

Psoriatic Arthritis
Kidney Neoplasms
Interferons
Steroids
Autoimmune Thyroiditis
Venae Cavae
Withholding Treatment
Nephrectomy
Interferon-alpha
Arthritis
Veins
Anti-Inflammatory Agents
Therapeutics
Joints
Kidney
Drug Therapy
Skin
Pharmaceutical Preparations
Neoplasms

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Gaál, J., Kálmánchey, J., Szegedi, A., Szabó, B., & Surányi, P. (2005). Interferon által indukált arthritis psoriatica vesecarcinomás betegben. Orvosi Hetilap, 146(49), 2503-2506.

Interferon által indukált arthritis psoriatica vesecarcinomás betegben. / Gaál, J.; Kálmánchey, Judit; Szegedi, A.; Szabó, Béla; Surányi, Péter.

In: Orvosi Hetilap, Vol. 146, No. 49, 2005, p. 2503-2506.

Research output: Contribution to journalArticle

Gaál, J, Kálmánchey, J, Szegedi, A, Szabó, B & Surányi, P 2005, 'Interferon által indukált arthritis psoriatica vesecarcinomás betegben', Orvosi Hetilap, vol. 146, no. 49, pp. 2503-2506.
Gaál, J. ; Kálmánchey, Judit ; Szegedi, A. ; Szabó, Béla ; Surányi, Péter. / Interferon által indukált arthritis psoriatica vesecarcinomás betegben. In: Orvosi Hetilap. 2005 ; Vol. 146, No. 49. pp. 2503-2506.
@article{9dc782be04f14910a2c89589415d2b89,
title = "Interferon {\'a}ltal induk{\'a}lt arthritis psoriatica vesecarcinom{\'a}s betegben",
abstract = "The authors describe a patient's history, whose alpha interferon treatment was started after the nephrectomy because of renal tumor spreading into the inferior caval vein. One week after the starting the interferon treatment typical psoriatic plaques and acute polyarthritis developed with prominent inflammatory signs. The cessation of interferon treatment, administration of systemic and intraarticular steroid, non steroid antiinflammatory drug and combined disease modifying drug therapy resulted in termination of skin symptoms and definitive relief in articular complaints. Moreover there were found laboratory alterations characteristic for autoimmune thyroiditis as well. The authors attributed both manifestations to rare immunological side effects of interferon treatment and survey the relevant literature.",
keywords = "Interferon treatment, Psoriatic arthritis, Renal cancer",
author = "J. Ga{\'a}l and Judit K{\'a}lm{\'a}nchey and A. Szegedi and B{\'e}la Szab{\'o} and P{\'e}ter Sur{\'a}nyi",
year = "2005",
language = "Hungarian",
volume = "146",
pages = "2503--2506",
journal = "Orvosi Hetilap",
issn = "0030-6002",
publisher = "Akademiai Kiado",
number = "49",

}

TY - JOUR

T1 - Interferon által indukált arthritis psoriatica vesecarcinomás betegben

AU - Gaál, J.

AU - Kálmánchey, Judit

AU - Szegedi, A.

AU - Szabó, Béla

AU - Surányi, Péter

PY - 2005

Y1 - 2005

N2 - The authors describe a patient's history, whose alpha interferon treatment was started after the nephrectomy because of renal tumor spreading into the inferior caval vein. One week after the starting the interferon treatment typical psoriatic plaques and acute polyarthritis developed with prominent inflammatory signs. The cessation of interferon treatment, administration of systemic and intraarticular steroid, non steroid antiinflammatory drug and combined disease modifying drug therapy resulted in termination of skin symptoms and definitive relief in articular complaints. Moreover there were found laboratory alterations characteristic for autoimmune thyroiditis as well. The authors attributed both manifestations to rare immunological side effects of interferon treatment and survey the relevant literature.

AB - The authors describe a patient's history, whose alpha interferon treatment was started after the nephrectomy because of renal tumor spreading into the inferior caval vein. One week after the starting the interferon treatment typical psoriatic plaques and acute polyarthritis developed with prominent inflammatory signs. The cessation of interferon treatment, administration of systemic and intraarticular steroid, non steroid antiinflammatory drug and combined disease modifying drug therapy resulted in termination of skin symptoms and definitive relief in articular complaints. Moreover there were found laboratory alterations characteristic for autoimmune thyroiditis as well. The authors attributed both manifestations to rare immunological side effects of interferon treatment and survey the relevant literature.

KW - Interferon treatment

KW - Psoriatic arthritis

KW - Renal cancer

UR - http://www.scopus.com/inward/record.url?scp=33644868341&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33644868341&partnerID=8YFLogxK

M3 - Article

C2 - 16398316

AN - SCOPUS:33644868341

VL - 146

SP - 2503

EP - 2506

JO - Orvosi Hetilap

JF - Orvosi Hetilap

SN - 0030-6002

IS - 49

ER -